×

zbMATH — the first resource for mathematics

The Schwartz space of a general semisimple Lie group. I: Wave packets of Eisenstein integrals. (English) Zbl 0711.22005
Let G be a semisimple Lie group with infinite center. As in the finite center case, the tempered spectrum of G consists of families of representations induced from cuspidal parabolic subgroups MAN. However the representations of M to be induced are relative discrete series which occur in continuous families. In the reviewed paper the authors construct Schwartz class wave packets of matrix coefficients of induced tempered representations for any connected reductive Lie group G. Note that the authors use the induction not on G but rather on parabolic subgroups of G. This simplifies the constructions. In the special case \(G=M\) the wave packets are exactly the ones constructed in two previous papers [J. Funct. Anal. 73, 1-37 and 38-106 (1987; Zbl 0625.22010 and Zbl 0625.22011)].
Reviewer: V.F.Molchanov

MSC:
22E46 Semisimple Lie groups and their representations
22E30 Analysis on real and complex Lie groups
43A80 Analysis on other specific Lie groups
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Casselman, W; Miličić, D, Asymptotic behavior of matrix coefficients of admissible representatons, Duke math. J., 49, 869-930, (1982) · Zbl 0524.22014
[2] Harish-Chandra, Discrete series for semi-simple Lie groups, II, Acta math., 116, 1-111, (1966) · Zbl 0199.20102
[3] Harish-Chandra, Harmonic analysis on real reductive groups I, J. funct. anal., 19, 104-204, (1975) · Zbl 0315.43002
[4] Harish-Chandra, Harmonic analysis on real reductive groups II, Inv. math., 38, 1-55, (1976) · Zbl 0341.43010
[5] Harish-Chandra, Harmonic analysis on real reductive groups III, Ann. of math., 104, 117-201, (1976) · Zbl 0331.22007
[6] Herb, R.A; Wolf, J.A, The Plancherel theorem for general semisimple groups, Compositio math., 57, 271-355, (1986) · Zbl 0587.22005
[7] Herb, R.A; Wolf, J.A, Rapidly decreasing functions on general semisimple groups, Compositio math., 58, 73-110, (1986) · Zbl 0587.22006
[8] Herb, R.A; Wolf, J.A, Wave packets for the relative discrete series, I. the holomorphic case, J. funct. anal., 73, 1-37, (1987) · Zbl 0625.22010
[9] Herb, R.A; Wolf, J.A, Wave packets for the relative discrete series, II. the non-holomorphic case, J. funct. anal., 73, 38-106, (1987) · Zbl 0625.22011
[10] Trombi, P, The role of differential equations in the Plancherel theorem, (), 257-316 · Zbl 0466.22017
[11] Wolf, J.A, Unitary representations on partially holomorphic cohomology spaces, Mem. amer. math. soc., 138, (1974)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.